# SDR SWIA2018081444994

- Difficulty date: July 26, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 28,477 hours, 26,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTECOSTAL, DD3 WAS CORRODED.   REMOVED AND REPLACED THE PAX DOOR INTERCOSTAL DD3 IAW SRM.  LEAK CHECKED GOOD.
